bibtype |
J -
Journal Article
|
ARLID |
0465739 |
utime |
20240103212958.2 |
mtime |
20161122235959.9 |
SCOPUS |
84954561357 |
WOS |
000386073400004 |
DOI |
10.1016/j.fss.2015.12.021 |
title
(primary) (eng) |
Capacities and overlap indexes with an application in fuzzy rule-based classification systems |
specification |
page_count |
25 s. |
media_type |
P |
|
serial |
ARLID |
cav_un_epca*0256642 |
ISSN |
0165-0114 |
title
|
Fuzzy Sets and Systems |
volume_id |
305 |
volume |
1 (2016) |
page_num |
70-94 |
publisher |
|
|
keyword |
Capacity |
keyword |
Overlap index |
keyword |
Overlap function |
keyword |
Choquet integral |
keyword |
Fuzzy rule-based classification systems |
author
(primary) |
ARLID |
cav_un_auth*0261857 |
share |
20 |
name1 |
Paternain |
name2 |
D. |
country |
ES |
garant |
K |
|
author
|
ARLID |
cav_un_auth*0271524 |
share |
10 |
name1 |
Bustince |
name2 |
H. |
country |
ES |
|
author
|
ARLID |
cav_un_auth*0281572 |
share |
10 |
name1 |
Pagola |
name2 |
M. |
country |
ES |
|
author
|
ARLID |
cav_un_auth*0336504 |
share |
10 |
name1 |
Sussner |
name2 |
P. |
country |
BR |
|
author
|
ARLID |
cav_un_auth*0212843 |
share |
25 |
name1 |
Kolesárová |
name2 |
A. |
country |
SK |
|
author
|
ARLID |
cav_un_auth*0101163 |
full_dept (cz) |
Ekonometrie |
full_dept |
Department of Econometrics |
department (cz) |
E |
department |
E |
full_dept |
Department of Econometrics |
share |
25 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
source |
|
cas_special |
abstract
(eng) |
In this work, we introduce a method for constructing capacities using overlap indexes between the fuzzy sets which are generated from the inputs of the considered problem. We also use these capacities to aggregate information by means of the Choquet integral in a fuzzy rule-based classifier. We observe that with these capacities the obtained results are better than those obtained with other measures. |
RIV |
BA |
reportyear |
2017 |
num_of_auth |
6 |
inst_support |
RVO:67985556 |
permalink |
http://hdl.handle.net/11104/0265682 |
confidential |
S |
mrcbC86 |
1* Article Computer Science Theory Methods|Mathematics Applied|Statistics Probability |
mrcbT16-e |
COMPUTERSCIENCETHEORYMETHODS|MATHEMATICSAPPLIED|STATISTICSPROBABILITY |
mrcbT16-j |
0.684 |
mrcbT16-s |
1.408 |
mrcbT16-4 |
Q1 |
mrcbT16-B |
53.218 |
mrcbT16-D |
Q2 |
mrcbT16-E |
Q1* |
arlyear |
2016 |
mrcbU14 |
84954561357 SCOPUS |
mrcbU34 |
000386073400004 WOS |
mrcbU63 |
cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 305 č. 1 2016 70 94 Elsevier |
|